# SDR DALA2017122608937

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 88,765 hours, 36,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR LIGHT FOR SLIDE ABOVE R2 INOPERATIVE.  R & R THE GIRT BAR FWD PROXIMIATY SENSOR AMM 25-66, AND WDM 25-66.  OPS CHECKED GOOD.
